Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An integral formula on the scalar curvature of algebraic manifolds


Author: Jih Hsin Cheng
Journal: Proc. Amer. Math. Soc. 81 (1981), 451-454
MSC: Primary 53C55; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1981-0597661-1
MathSciNet review: 597661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved in this note that if the scalar curvature of an $ n$-dimensional algebraic complex submanifold is bigger than $ {n^2}$, then it is totally geodesic.


References [Enhancements On Off] (What's this?)

  • [1] B. Y. Chen, Characterizations of Einstein Kaehler manifolds and applications, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 61 (1976), 592-595. MR 0500756 (58:18303)
  • [2] B. Y. Chen and K. Ogiue, Some characterizations of complex space forms in terms of Chern classes, Quart. J. Math. Oxford Ser. (2) 26 (1975), 459-464. MR 0405303 (53:9097)
  • [3] S. Kobayashi and T. Ochiai, Characterizations of complex projective space and hyperquadratics, J. Math. Kyoto Univ. 13 (1973), 31-47. MR 0316745 (47:5293)
  • [4] K. Ogiue, Differential geometry of Kaehler submanifolds, Adv. in Math. 13 (1974), 73-114. MR 0346719 (49:11444)
  • [5] B. Smyth, Differential geometry of complex hypersurfaces, Ann. of Math. 85 (1967), 246-266. MR 0206881 (34:6697)
  • [6] A. J. Sommese, Hyperplane sections of projective surfaces. I, The adjunction mapping. Duke Math. J. 46 (1979), 377-401. MR 534057 (82f:14033)
  • [7] A. Van de Ven, On the $ 2$-connectedness of very ample divisors on a surface, Duke Math. J. 46 (1979), 403-407. MR 534058 (82f:14032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 53C40

Retrieve articles in all journals with MSC: 53C55, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597661-1
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society